Return To Index  

Weight Gain

April 26 2004 at 10:27 AM
Rach 


Response to Weight gain?

Hi

I must admit I have put on a little weight, only a few pounds but I am not putting it down to the tablets because I have my period which sometimes makes me a bit hevier for a few days .
I also think that if you put weight on its more to do with the fact that we need to eat more protein to grow so you tend to eat different foods, I try to eat something with each does becasue it says to take them at meal times, I take mine at 9am, 4pm and 11pm so I always have a snack with them! so this could explain the extra pounds too.

I am 22 and a 32AA/32A I have been on WU for 3 1/2 weeks now, Ive had quite a few pains etc, in the 3rd week I became very sore and over the weekend I've started to fill out and maybe even grow!! I'm not sure how much but I can definatly see a difference although I am keeping my fingers crossed that I don't lose this after my period!!

Good Luck, keep in touch

Rach X


 
 Respond to this message   
Responses